# SDR AALA202109214215

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 67,018 hours, 25,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR DAMPER / EMERGENCY OPERATION CYLINDER HAS 0 PSI AND WILL NOT SERVICE. REPLACED DIAPHRAGM L4 DOOR OPERATING CYLINDER PER AMM 52-10-00.
